Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItalHawk87

should i stop taking these pills ?

hey ive been taking minocycline for past 2 months (almost 2) and ive been doing the regimen on my face for

the past 3 weeks and a simple regimen (different) for my back on the past 2 or so weeks... i still get pimples

and was wondering should i just stop doing it b/c i just feel like it hasn't done much to help me and could be

causing my pigmentation marks, also feeling side effects of the anti-biotics... or should i finish up the bottle then

stop .... im just afraid if i stop i may all of a sudden explode w/ acne lol

Share this post


Link to post
Share on other sites

Talk to your doctor about changing your meds.

Call the office, make an appointment, and go in.

It's doubtful that they'll just call in another Rx without seeing you in person first, so keep taking them for now -- unless you have an allergic reaction, in which case, stop taking them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×